# SDR ASAA2014082608964

- Difficulty date: August 26, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 26,833 hours, 8,034 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: Abnormal
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT ZONE TEMP ON RECALL, THE LIGHT GOES OUT WITH MASTER CAUTION RESET.  ACFT GROUNDED.   ACCOMPLISHED FIM 21-62, TASK 844, NO FAULTS FOUND. OPERATED RT PACK, AFT ZONE TEMP LIGHT DOES NOT ILLUMINATE.  OPS CHECK NORMAL.
